Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On weakly compact subsets of Banach spaces


Authors: H. H. Corson and J. Lindenstrauss
Journal: Proc. Amer. Math. Soc. 17 (1966), 407-412
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0199669-9
MathSciNet review: 0199669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. H. Corson and J. Lindenstrauss, On function spaces which are Lindelöf spaces, Trans. Amer. Math. Soc. 121 (1966), 476-491. MR 0187213 (32:4666)
  • [2] -, Continuous selections with nonmetrizable range, Trans. Amer. Math. Soc. 121 (1966), 492-504. MR 0187214 (32:4667)
  • [3] M. M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc. 78 (1955), 516-528. MR 0067351 (16:716a)
  • [4] -, Normed linear spaces, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [5] J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1 (1963), 139-148. MR 0160094 (28:3308)
  • [6] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc. 11 (1960), 976-983. MR 0123172 (23:A501)
  • [7] J. Lindenstrauss, On reflexive spaces having the metric approximation property, Israel J. Math. (to appear). MR 0205039 (34:4874)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199669-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society